# SDR 08FDEA01391

- Difficulty date: April 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 47,839 hours, 7,134 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB FOUND CRACKED AT INBOARD OF SLAT TRACK NR 16.   REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II.  SLAT CABLES 83 AND 84 ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-80-00-5. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
